Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACCLARENT, INC. RELIEVA TRACT; BALLOON, NASAL AIRWAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACCLARENT, INC. RELIEVA TRACT; BALLOON, NASAL AIRWAY
Model Number
RT1640A
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During septoplasty portion of surgery, sinus balloon popped at a pressure of 4atm, manufacturer¿s reported pressure max should be at 8atm, patient uninjured.
New Search
Submit an Adverse Event Report
Brand Name
RELIEVA TRACT
Common Device Name
BALLOON, NASAL AIRWAY
Manufacturer
(Section D)
ACCLARENT, INC.
31 technology drive
ste 200
irvine CA 92618
MDR Report Key
18844977
Report Number
18844977
Device Sequence Number
7832362
Product Code
QGK
UDI-Device Identifier
10705031462649
UDI-Public
(01)10705031462649
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/22/2024
Report Date
(Section F)
02/22/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
RT1640A
Device Catalogue Number
RT1640A
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/06/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
72 YR
Patient Sex
Male
Patient Weight
85 KG
Patient Race
White
Date Report Sent to FDA
02/22/2024